# SDR SWAA2023020191700

- Difficulty date: December 21, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: NOTENTERED
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAT TRACK CAPTAIN SEAT ON POSITION INBD FWD AT COCKPIT (1 EA) 2022-695603<[01] REPLACED SEAT TRACK CAPTAIN SEAT ON POSITION INBD FWD AT COCKPIT (1 EA) IAW B 737-700 AMM 25-11-11-400-801;[02] REPLACED SEAT TRACK CAPTAIN SEAT ON POSITION INBD FWD AT COCKPIT (1 EA) IAW B 737-700 AMM 25-11-11-400-801
